# SDR ASAA2017101392183

- Difficulty date: October 9, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,269 hours, 8,736 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 77-20862 THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE ECONOMIC DEFERRED PER T/C 78273000.  GROUNDED - YES. DEFERRED CODE PLT, ECONOMIC FAULT 500 FLT HRS, DEFERRED PER T/C 78273000. FOUND T49.5 S3 SIGNAL TEMP HAD ALL DASHES WHEN LOOKING AT CONTROL TEMPS. ACCOMPLISHED EGT CLEANING PER B737-800 AMM TASK 77-21-00-140-801. AFTER CLEANING S3 SIGNAL RETURNED. ACCOMPLISHED B737-800 FIM 77-21 TASK 803. NO FAULTS NOTED. TEMPS WITHIN TOLERANCES.
